Generalized relaxed elastic line on an oriented surface


Yucesan A., Ozkan G.

UKRAINIAN MATHEMATICAL JOURNAL, vol.64, no.8, pp.1277-1289, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 64 Issue: 8
  • Publication Date: 2013
  • Doi Number: 10.1007/s11253-013-0715-8
  • Title of Journal : UKRAINIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.1277-1289

Abstract

We study a relaxed elastic line in the general case on an oriented surface. In particular, we obtain a differential equation with three boundary conditions for a generalized relaxed elastic line. Then we analyze the results in a plane, on a sphere, on a cylinder, and on the geodesics of these surfaces.